advertisement

Hearing management

Question
Posted by: Wokorach moris | 2018/11/03

Q.

Hearing

I'm losing my hearing as result of tb drugs. Now it's coming to two years, will I get well after completing the treatment? Am a senior one student from gulu army ss

Expert's Reply

A.

Hearing Expert
- 2018/11/05

The hearing unfortunately will not improve after the treatment. It does cause a permanent hearing loss, which is irreversible.  You most likely will need to wear hearing aids or cochlear implants after the treatment, but you should discuss the symptoms with your doctor, and arrange for treatment to be adjusted and have your hearing monitored regularly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.